# SDR ABXA2022011222

- Difficulty date: January 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 92,713 hours, 31,288 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T32611
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED CORROSION ON THE INTERNAL SURFACE OF THE FUSELAGE SKIN(146T3261-1) AT BS 1085 BETWEEN S37L-S38L AND BETWEEN S37R-S38R. CORROSION WAS FOUND TO BE OUT OF LIMITS PER 767-300 SRM 53-60-01 ALLOWABLE DAMAGE 2. THIS REA PROVIDES REPAIR PROCEDURES FOR THE SUBJECT CORROSION DAMAGE, AS APPROVED BY FLIGHT VEHICLES CONSULTING, INC. (FVCI). AIRCRAFT REPAIRED PER REA ABX-REA-5365-64352-00. AIRCRAFT RETURNED TO SERVICE AFTER COMPLETION OF C-CHECK.
